# SDR AALA202002219029

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 25,642 hours, 21,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 5EA EXTERNAL EMERGENCY LIGHTS OVER LEFT AND RIGHT WING BASE DO NOT OPERATE. TROUBLESHOT AND FOUND LIGHT BAD AND REPLACED BAD LIGHT PER AMM 33-50-01.
